# SDR SWAA2024031557996

- Difficulty date: March 1, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 44,562 hours, 27,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A CRACK ORIGINATING FROM FASTENER HOLE R/H VAPOR BARRIER UPPER SUPPORT ANGLE AT STA 663.75 AND APPROX. RBL 12<[01] PERFORMED REPAIR TO R/H VAPOR BARRIER UPPER SUPPORT ANGLE AT STA 663.75 BETWEEN RBL 6 - RBL 20 AS PER B-737-700-SRM 57-10-10-2R-5 REPAIR 5;[02] VERIFIED SME FOR STEP 2 SUBSTEP 17.;[03] RII... VERIFIED CORRECTIVE ACTION.
